American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 56 found      Go to page: 1 2

[1] Ioannis D. Platis. Modulus of revolution rings in the heisenberg group. Proc. Amer. Math. Soc. 144 (2016) 3975-3990.
Abstract, references, and article information   
View Article: PDF

[2] Reiner Kühnau. Quasiconformal Mappings with Replaced Dilatation. Contemporary Mathematics 667 (2016) 181-186.
Book volume table of contents
View Article: PDF

[3] Zoltán M. Balogh, Katrin Fässler and Ioannis D. Platis. Uniqueness of minimisers for a Gr\"otzsch-Belinski{\u{\i}} type inequality in the Heisenberg group. Conform. Geom. Dyn. 19 (2015) 122-145.
Abstract, references, and article information   
View Article: PDF

[4] Jinhua Fan and Yunping Jiang. Angle geometry in the universal Teichm\"uller space. Proc. Amer. Math. Soc. 143 (2015) 1651-1659.
Abstract, references, and article information   
View Article: PDF

[5] Galatia Cleanthous. Monotonicity theorems for analytic functions centered at infinity. Proc. Amer. Math. Soc. 142 (2014) 3545-3551.
Abstract, references, and article information   
View Article: PDF

[6] D. A. Kovtonyuk, I. V. Petkov, V. I. Ryazanov and R. R. Salimov. Boundary behavior and the Dirichlet problem for Beltrami equations. St. Petersburg Math. J. 25 (2014) 587-603.
Abstract, references, and article information   
View Article: PDF

[7] Hideki Miyachi. Extremal length boundary of the Teichm\"uller space contains non-Busemann points. Trans. Amer. Math. Soc. 366 (2014) 5409-5430.
Abstract, references, and article information   
View Article: PDF

[8] Alexander Yu. Solynin. An estimate for the Green's function. Proc. Amer. Math. Soc. 142 (2014) 3067-3074.
Abstract, references, and article information   
View Article: PDF

[9] Gaven J. Martin. Holomorphic motions and quasicircles. Proc. Amer. Math. Soc. 141 (2013) 3911-3918.
Abstract, references, and article information   
View Article: PDF

[10] M. Obradović and S. Ponnusamy. Injectivity and Starlikeness of Sections of a Class of Univalent Functions. Contemporary Mathematics 591 (2013) 195-203.
Book volume table of contents
View Article: PDF

[11] Vladimir Ryazanov, Ruslan Salimov, Uri Srebro and Eduard Yakubov. On Boundary Value Problems for the Beltrami Equations. Contemporary Mathematics 591 (2013) 211-242.
Book volume table of contents
View Article: PDF

[12] Hideki Miyachi. A differential formula for Extremal length. Contemporary Mathematics 590 (2013) 137-152.
Book volume table of contents   
View Article: PDF

[13] A. Yu. Solynin. Continuous symmetrization via polarization. St. Petersburg Math. J. 24 (2013) 117-166.
Abstract, references, and article information   
View Article: PDF

[14] Frederick P. Gardiner and Nikola Lakic. Tracking a moving point in the plane. Trans. Amer. Math. Soc. 365 (2013) 1957-1975.
Abstract, references, and article information   
View Article: PDF

[15] Tadeusz Iwaniec and Jani Onninen. $n$-Harmonic Mappings Between Annuli: The Art of Integrating Free Lagrangians. Memoirs of the AMS 218 (2012)
Book volume table of contents   

[16] Jun Hu and Oleg Muzician. Conformally natural extensions of continuous circle maps: I. The case when the pushforward measure has no atom. Contemporary Mathematics 575 (2012) 171-198.
Book volume table of contents   
View Article: PDF

[17] Frederick P. Gardiner and Zhe Wang. Extremal annuli on the sphere. Contemporary Mathematics 575 (2012) 89-107.
Book volume table of contents   
View Article: PDF

[18] Yunping Jiang. Symmetric invariant measures. Contemporary Mathematics 575 (2012) 211-218.
Book volume table of contents   
View Article: PDF

[19] Frederick P. Gardiner and Yunping Jiang. Circle Endomorphisms, Dual Circles and Thompson's Group. Contemporary Mathematics 573 (2012) 99-117.
Book volume table of contents   
View Article: PDF

[20] Fan Jinhua. On extremal quasiconformal mappings of non-landslide type. Proc. Amer. Math. Soc. 139 (2011) 2729-2733. MR 2801611.
Abstract, references, and article information   
View Article: PDF

[21] Kourosh Tavakoli. Boundary points as limit functions of iterated holomorphic function systems. Proc. Amer. Math. Soc. 137 (2009) 1971-1976. MR 2480278.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Linda Keen and Nikola Lakic. Random holomorphic iterations and degenerate subdomains of the unit disk. Proc. Amer. Math. Soc. 134 (2006) 371-378. MR 2176004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Roger W. Barnard, Petros Hadjicostas and Alexander Yu. Solynin. The Poincaré metric and isoperimetric inequalities for hyperbolic polygons. Trans. Amer. Math. Soc. 357 (2005) 3905-3932. MR 2159693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Arcadii Z. Grinshpan and Anatolii Grinshpan. A note on de Branges' weights. Proc. Amer. Math. Soc. 133 (2005) 2605-2608. MR 2146204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Guowu Yao. On criteria for extremality of Teichmüller mappings. Proc. Amer. Math. Soc. 132 (2004) 2647-2654. MR 2054790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Zhong Li, Shengjian Wu and Zemin Zhou. An extremal problem of quasiconformal mappings. Proc. Amer. Math. Soc. 132 (2004) 3283-3288. MR 2073303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Vladimir Markovic. Extremal problems for quasiconformal maps of punctured plane domains. Trans. Amer. Math. Soc. 354 (2002) 1631-1650. MR 1873021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Guizhen Cui. Conjugacies between rational maps and extremal quasiconformal maps. Proc. Amer. Math. Soc. 129 (2001) 1949-1953. MR 1825901.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Nikola Lakic. An isometry theorem for quadratic differentials on Riemann surfaces of finite genus. Trans. Amer. Math. Soc. 349 (1997) 2951-2967. MR 1390043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Clifford J. Earle and Frederick P. Gardiner. Geometric Isomorphisms between Infinite Dimensional Teichmüller Spaces. Trans. Amer. Math. Soc. 348 (1996) 1163-1190. MR 1322950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 56 found      Go to page: 1 2


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia